Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4014

Title: On several two-boundary problems for a particular class of Levy processes
Authors: KADANKOVA, Tetyana
Issue Date: 2007
Citation: JOURNAL OF THEORETICAL PROBABILITY, 20(4). p. 1073-1085
Abstract: Several two-boundary problems are solved for a special Levy process: the Poisson process with an exponential component. The jumps of this process are controlled by a homogeneous Poisson process, the positive jump size distribution is arbitrary, while the distribution of the negative jumps is exponential. Closed form expressions are obtained for the integral transforms of the joint distribution of the first exit time from an interval and the value of the overshoot through boundaries at the first exit time. Also the joint distribution of the first entry time into the interval and the value of the process at this time instant are determined in terms of integral transforms.
Notes: Hasselt Univ, Ctr Stat, B-3590 Diepenbeek, Belgium.Kadankova, T, Hasselt Univ, Ctr Stat, Bldg D, B-3590 Diepenbeek, Belgium.tetyana.kadankova@uhasselt.be
URI: http://hdl.handle.net/1942/4014
DOI: 10.1007/s10959-007-0088-8
ISI #: 000250485900018
ISSN: 0894-9840
Category: A1
Type: Journal Contribution
Validation: ecoom, 2008
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A205.04 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.